MathSciNet Relay Station
MathSciNet bibliographic data
MR1793693 (2001i:34043) 34B18
Ma, Ruyun Positive solutions for second-order three-point boundary value problems. Appl. Math. Lett. 14 (2001), no. 1, 1–5.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement